Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    All Endo, PCOS, Adeno, Hysto's, Pelvic Pain this is the link to our new Exchange. It will take some time to get everything re-entered...but WELCOME ALL!!!
    Period after Lupron
    avatar
    Anon_9709 posted:
    So i stopped lupron injections back in September. I have only gotten my period twice, once in March and again in May. Not sure whats going on, has anyone experienced anything like this?
    Reply
     
    avatar
    weezette22 responded:
    In my experience it just takes a while for your body to re-establish its rhythm. I woundt worry about it too much unless you start having pain or other symptoms. I know after I took Lupron it was quite a roller coaster to re-discover how things would be. Good luck!!!
     
    avatar
    Anon_9709 replied to weezette22's response:
    So I got what I thought was the beginning of my period last friday, had some light spotting on friday and saturday. On sunday I thought it was just getting heavier, by sunday night, I was in a lot of pain, heavy bleeding, the point that I was going through a tampon an hour. I went to local emergency room, diagnosed with a hormonal imbalance, started a medication to stop it. Friggin scary, its now thursday, thought it had stopped yesterday and its started again, grrr, so frustrating
     
    avatar
    mrichers responded:
    I did a round of Lupron in 2005. Once I took the last injection, my gyno put me on a low dose BC. It took a couple of months to get back to normal, but it helped. You may want to talk to your gyno. Seems like nearly 9 months is a little too long. Good Luck.

    Melody

    PS. I am starting my second round of Lupron next month.


    Spotlight: Member Stories

    I am 26 and have been married for 4 years to a wonderful husband. I was diagnosed with endo at age 12. I was very lucky that my parents believed me wh...More

    Helpful Tips

    Is it a Period or Abnormal Bleeding?
    This is a Tip to help you understand if you are having a period or abnormal bleeding. A period should only come once a ... More
    Was this Helpful?
    39 of 68 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.